# SDR UPS98827018

- Difficulty date: June 22, 1998
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N819UP
- Make and model: Doug DC-8-73F
- Aircraft serial: 46019
- System (JASC): 3350 · Emergency Lighting
- Part: Bulb
- Condition: Failed
- Location: Cabin
- Stage of operation: IN
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

INSPECTION TYPE-N/A, EMER ENTRY DOOR (L-1) HAS A BAD LIGHT.  RELAMPED EMER EXIT DOOR LIGHT AT PAX DOOR PER MM 33-50-02.
